American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46.00) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 179 found      Go to page: 1 2 3 4 5 6

[91] R. R. Phelps. Uniqueness of Hahn-Banach extensions and unique best approximation. . Trans. Amer. Math. Soc. 95 (1960) 238-255. MR 0113125.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[92] Harro Heuser. On the spectral theory of symmetric finite operators . Trans. Amer. Math. Soc. 94 (1960) 327-336. MR 0112045.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[93] Leonard Gross. Integration and nonlinear transformations in Hilbert space . Trans. Amer. Math. Soc. 94 (1960) 404-440. MR 0112025.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[94] Hugh Gordon. Topologies and projections on Riesz spaces . Trans. Amer. Math. Soc. 94 (1960) 529-551. MR 0113123.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[95] John W. Brace. Almost uniform convergence versus pointwise convergence . Proc. Amer. Math. Soc. 11 (1960) 986-987. MR 0119081.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[96] Paul Civin. Isometries of group algebras . Proc. Amer. Math. Soc. 11 (1960) 983-985. MR 0121668.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[97] G. Strang. On the Kantorovich inequality . Proc. Amer. Math. Soc. 11 (1960) 468. MR 0112046.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[98] M. Altman. Functional equations involving a parameter . Proc. Amer. Math. Soc. 11 (1960) 54-61. MR 0115260.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[99] H. O. Cordes. A matrix inequality . Proc. Amer. Math. Soc. 11 (1960) 206-210. MR 0112048.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[100] Alvin Hausner. On generalized group algebras . Proc. Amer. Math. Soc. 10 (1959) 1-10. MR 0105031.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[101] Paul Civin. A maximum modulus property of maximal subalgebras . Proc. Amer. Math. Soc. 10 (1959) 51-54. MR 0105032.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[102] Chris C. Braunschweiger. A geometric construction of the $M$-space conjugate to an $L$-space. . Proc. Amer. Math. Soc. 10 (1959) 77-82. MR 0104137.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[103] Nicolae Dinculeanu. Sur la repr\'esentation int\'egrale des certaines op\'erations lin\'eaires. III . Proc. Amer. Math. Soc. 10 (1959) 59-68. MR 0104149.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[104] Gunter Lumer and Marvin Rosenblum. Linear operator equations . Proc. Amer. Math. Soc. 10 (1959) 32-41. MR 0104167.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[105] J. G. Horne. On primary ideals in $C(X)$ . Proc. Amer. Math. Soc. 10 (1959) 158-163. MR 0104144.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[106] S. K. Berberian. Note on a theorem of Fuglede and Putnam . Proc. Amer. Math. Soc. 10 (1959) 175-182. MR 0107826.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[107] R. D. McWilliams. On projections of separable subspaces of $(m)$ onto $(c)$ . Proc. Amer. Math. Soc. 10 (1959) 872-876. MR 0109296.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[108] E. H. Rothe. A note on gradient mappings . Proc. Amer. Math. Soc. 10 (1959) 931-935. MR 0110028.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[109] R. J. Silverman and Ti Yen. Characteristic functionals . Proc. Amer. Math. Soc. 10 (1959) 471-477. MR 0109301.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[110] Louis de Branges. The Stone-Weierstrass theorem . Proc. Amer. Math. Soc. 10 (1959) 822-824. MR 0113131.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[111] H. S. Bear and Bertram Yood. Multiplicative functionals on semigroups of continuous functions . Proc. Amer. Math. Soc. 10 (1959) 736-741. MR 0108713.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[112] H. F. Trotter. On the product of semi-groups of operators . Proc. Amer. Math. Soc. 10 (1959) 545-551. MR 0108732.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[113] Donald J. Newman. A radical algebra without derivations . Proc. Amer. Math. Soc. 10 (1959) 584-586. MR 0107823.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[114] Barron Brainerd. On the embedding of vector lattices in $F$-rings . Trans. Amer. Math. Soc. 93 (1959) 132-144. MR 0110937.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[115] Samuel Kaplan. The second dual of the space of continuous functions. II . Trans. Amer. Math. Soc. 93 (1959) 329-350. MR 0112030.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[116] Edwin Hewitt and H. S. Zuckerman. Some theorems on lacunary Fourier series, with extensions to compact groups . Trans. Amer. Math. Soc. 93 (1959) 1-19. MR 0108685.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[117] Haskell Cohen and H. S. Collins. Affine semigroups . Trans. Amer. Math. Soc. 93 (1959) 97-113. MR 0107677.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[118] R. E. Edwards. The stability of weighted Lebesgue spaces . Trans. Amer. Math. Soc. 93 (1959) 369-394. MR 0112050.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[119] G. Philip Johnson. Spaces of functions with values in a Banach algebra . Trans. Amer. Math. Soc. 92 (1959) 411-429. MR 0107185.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[120] William G. Bade. A multiplicity theory for Boolean algebras of projections in Banach spaces . Trans. Amer. Math. Soc. 92 (1959) 508-530. MR 0108729.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 179 found      Go to page: 1 2 3 4 5 6